UCR

Department of Mathematics



Richard Block Publications


Technical Journals


Journal Articles

1.  Block, R., 1958.  On Torsion-Free Abelian Groups and Lie Algebras. Proceedings of the American Mathematical Society. Vol. 9, No. 4 (Aug., 1958), pp. 613-620.

2. Block R., 1958. New Simple Lie Algebras of Prime Characteristic (1) . Transactions of the American Mathematical Society. Vol. 89, No. 2 (Nov. 1958), pp. 421-458.

3. Block, R. 1966. On the Mills-Seligman Axioms for Lie Algebras of Classical Type. Transactions of the American Mathematical Society. Vol. 121, No. 2 (Feb. 1966), pp. 378-392.

4. Block, R. 1967. On the Orbits of Collineation Groups. Mathematische Zeitschrift. Vol. 96, No. 1 (Feb. 1967), pp. 33-49.

5. Block, R. 1969. Determination of the Differentiably Simple Rings with Minimal Ideal. The Annals of Mathematics. Vol. 90, No. 3 (Nov. 1969), pp. 433-459.

6. Block, R. 1981. The Irreducible Representations of the Lie Algebra sl(2) and of the Weyl Algebra. Advances in Mathematics. Vol. 39. (1981), pp. 69-110.

 


More Information

General Campus Information

University of California, Riverside
900 University Ave.
Riverside, CA 92521
Tel: (951) 827-1012

Career OpportunitiesUCR Libraries
Campus StatusMaps and Directions

Department Information

Department of Mathematics
Surge 202

Tel: (951) 827-3113
Fax: (951) 827-7314

Office Hours: 9:00 a.m. - 11:45 a.m. & 1:00 p.m. - 4:00 p.m.

Related Links

Footer